I don't recall the original topic to which you refer, but steroid abuse is now proved to be a large contributor to sudden cardiac arrest:

Pedro P. Pereira-Junior1, Elen A. Chaves1, Ricardo H. Costa-e-Sousa2, Masako O. Masuda1, Antonio C. Campos de Carvalho2 and José H. M. Nascimento1

(1) Laboratório de Eletrofisiologia Cardíaca Antonio Paes de Carvalho, Instituto de Biofisica Carlos Chagas Filho, UFRJ, CCS, Bloco G, Ilha do Fundao, 21949-900 Rio de Janeiro RJ, Brazil
(2) Laboratório de Cardiologia Celular e Molecular, Instituto de Biofisica Carlos Chagas Filho, UFRJ, CCS, Bloco G, Ilha do Fundao, 21949-900 Rio de Janeiro RJ, Brazil

Accepted: 17 November 2005 Published online: 13 December 2005

Abstract To date no published data exist regarding the effects of chronic high-dose anabolic-androgenic steroid administration on tonic cardiac autonomic control. The aim of this study was to evaluate, by power spectral analysis of heart rate variability (HRV), the effects of chronic treatment with supraphysiological doses of nandrolone decanoate (DECA) on tonic cardiac autonomic regulation in sedentary rats. Male Wistar rats were treated weekly with 10 mg kg−1 of DECA (n=7) or vehicle (CONTROL, n=7) for 10 weeks. At the 8th week of treatment, electrocardiogram was recorded in the conscious state, for time- and frequency-domain HRV analysis. Parasympathetic indexes were reduced in DECA group: high-frequency power (CONTROL=11.1±3.0 ms² vs. DECA=3.8±0.6 ms², P<0.05), RMSSD (CONTROL=5.9±0.9 ms vs. DECA 3.5±0.3 ms; P<0.05) and pNN5 (CONTROL=31.5±7.5 ms vs. DECA=13.2±2.6 ms; P<0.05). The sympathetic index LF/HF tended to be higher in DECA group (CONTROL=0.65±0.15 vs. DECA=1.17±0.26, P=0.0546). In conclusion, chronic treatment with DECA, in rats, impairs tonic cardiac autonomic regulation, which may provide a key mechanism for anabolic steroid-induced arrhythmia and sudden cardiac death.
quote:
Originally posted by str8tkilla77:
and with the steroid hungry media, i believe that the official report would have said that very thing(ie. it would have said steroid induced arrythmia, not natural causes because steroids are not "natural causes"). The guy was one of best friends and the condition was something he was born with and had lived with his whole life. No one has any shred of proof that he ever took anything. The toxicology results in the autopsy report would have said that he was on something. Steroids, unlikes most recreational drugs, can stay in your system up to 18 months after usage has stopped, so its not like he could have stopped taking them a few days earlier and they not show up.
ive searched all through the boards and for some reason can't seem to find the thread from back in november. Granted steroids do lead to this sort of thing, but there is no evidence whatsoever that this was the case here. Anything steroid related would not be "natural causes". His toxicology report came back squeaky clean, thats not my opinion, thats a fact.
I, too, am sorry about your friend. I'll bet that you posted in the wrong newspaper. I haven't heard about this, either. I did read your link, but I got nothing. Do you know how to delete a thread? It has to be done by the originator (you). It sure seems you have the wrong bunch.
yes thank you very much, thats the thread i was looking for. Sorry if I seem really defensive on this issue, this guy was one of my best friends and he made a few sacrifices for me and I figure this was the least I could do in return for him. We were both muscle shoals graduates and I knew that the TD had covered the story of his death so thats why I came on this board cause it had been so long ago

Add Reply

Likes (0)
Post

×
×
×
×